Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Hangin on

Posted by DL on October 14, 1998, at 19:56:23

In reply to Re: A step backwards?, posted by Toby on October 14, 1998, at 14:22:52

> Perhaps moving the dose of remeron up a few hours will banish the morning grogginess, say 8 pm or even up to 6 pm. Perhaps that would also improve the overall quality of the sleep since you are now at the higher dose (smoother loading into your system). Even more, perhaps diving the dose up into 15 mg in the morning (or afternoon) and 15 mg in the evening would take away the grogginess and improve the anxiety

I will try this and see--1/2 at night and 1/2 in morning and see. But I thought the reason to take it at night was to maximize the sleepy side effects during nighttime?

Did not sleep well last night--sort of like before--about 5 hrs sleep and wake before the alarm feeling tired. Still really hard to concentrate at work. This morning, with the tension still there in my muscles, I took one of the kava tabs. Perhaps it helped some since I did not have as much tension as yesterday. I also took a multi and restarted the B-50complex I had been taking for the past few months but stopped 2 days ago. Is all the stuff I read about B vits helping nerves true?

Just a thought.--Director at work is very controlling and sometimes downright unethical/unprofessional. Perhaps some of the backsliding is due to how this feeds into my past unresolved issues......But, then I have been working there since mid August and that part has not changed recently--only that my case load has increased.

Pretty discouraging looking at apartments after living in a house with nice land for 20 years! Up here in the cold a 2 bedroom apt that is safe and clean costs around $700/mo! Looking at places that are tiny/cramped/noisy/etc. is very sad/depressing for me. But I sense that if things were OK inside I would be rejoicing at least in part at the release from a bad situation....

If things are staying about like this and Sunday rolls around (2 wks on 30mg), what would be a good course of action?
1. Keep it up and wait longer to see if more progress?
2. Go back to using klonopin? or some other anxiolytic?
3. Stop Remeron?
4. Try to transfer the 6 therapist visits just granted by health ins to a cog beh therapist (hopefully with EMDR training)? Don't know if ins will allow this
5. Other suggestions?

Hope there is someone who listens to you too---if only psychiatrists knew they could effect more change in the right direction if they just listened closely to their clients, perceived what is most important to the person, and worked in a focused way toward that--things would be much better.-------




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DL thread:827